# SDR AWXA200601978

- Difficulty date: November 22, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 7,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53111414202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN DUMMY RAIL (TRACK ), FS 20,  -Y189.  REPLACED MAIN CABIN DUMMY RAIL (TRACK), FS 20 - FS 24, -Y189 IAW A319 SRM 51-72-11.
